Problems With Accutane

5 Replies Updated



Conversation Starter

michael b barclay Says:


hi my name is Michael an i took ACCUTANE about 8 years ago n never realized that it could have possibly effected my life in any way. however, I've been extremely on edge and verbally and physically abusive throughout this time. i never could understand why i was so angry an i really still don't know why but after reading up on this medication it really seems too apply to me. I've also had bowel problems that Ive continued too make excuses for an still have never talked too anyone about it. I'm scared cause i love my family an friends but sometimes my aggression seems too take over me an it scares the living hell out of me! i love my family and i want answers. PLEASE GIVE ME ADVISE CAUSE I'm STARTING TO THINK IVE JUST BEEN A LUNATIC ALL THESE YEARS!



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
LITTLEDIEVJKA Says:

I just ran across ur comment this morning and felt I should help you gain a bit of peace and comfort from a fellow Acutane user. I used it my junior year of high school, and it did completely annihilate whatever scarring and blotchiness my acne could have left. I was so excited that I was finally starting to look pretty and normal (peer pressure in highschool is rough), I didn't even consider the major side effects until just recently when I started seeing lawyer ads on tv about how the drug is now causing ulverative colitis and Chrones... thinking back, i do remember them saying something about possible heightened aggression, or on the other end, depression, which is why they had to keep up with monthly visits to make sure i wasn't suicidal... so theres good news and bad news, the good news is, the aggression ur experiencing that seems unreasonable or without motive, that is natural side effect and the sooner you terminate treatment, the sooner you will be back to your normal happy self. the bad news... you, me, and everyone else in the world who decided to use this stupid drug pretty much have opened up alot of other potential health problems, nothing we can do to delay it, just gotta hope that were lucky enough to squeak by with little to no long term side effects. I know this is pretty depressing stuff, just hope that either u can quit before its too late, or u can sue for medical malpractice, im dealing with a bit of digestive issues and possible infertility and im only TWENTY ONE! so perhaps im only seeing the tip of the iceberg right now, i just hope that justice and retribution will be handed out to everyone affected by that stupid failed cancer pill.

REPLYSHAREREPORT
Was this helpful?      0  
2
Stephanie Says:

You should not keep what you are dealing with a secret from your family. You need help and it could just be that you have a chemical imbalance of the brain and need to be seeing a psychiatrist. Please consult with your doctor. I know that your symptoms are embarassing to discuss but as a fellow sufferer I can tell you that getting the treatment you need will make you a MUCH happier person than you are today. Plus, your doctor is dealing with patients that would give their eye teeth to have the symptoms you have rather than the diagnoses that they may have. Get help before it gets worse or beyond repair. Take care and good luck!

REPLYSHAREREPORT
Was this helpful?      0  
3
robert Says:

Michael........
From My experience....(having taken the accutane almost 25 yrs ago)
The Problems you are experiencing need to be dealt with by a Doctor (JUST be careful what they prescribe)
Try all of the Non Medical treatments you can find...in the way of Healthy medicine....The NEw Age Stuff...Like Meditation...and that sort of thing...
Of course...Everyone IS Different...and This POISON Accutane will affect everyone in a different way....
But ...Depression seems to be a KEY Link..in the Aftermath...
I will not try to scare you or anyone else with what is going on in MY Life...and has been snowballing for nearly 20 years...since My Accutane Poisoning...
GOD Helps....as do friends and Family knowing what you are going through....
BEst of Luck.....
Robert

REPLYSHAREREPORT
Was this helpful?      1  
4
Lexi Says:

I really do not think accutane is to blame for this medication. You have been off that long and I think it is probably something else that is the cause. If you were still on it then I would say it is possible but 8 yrs later I do not think you can blame the medication. I took it twice and never had any problems with it.

REPLYSHAREREPORT
Was this helpful?      0  
5
T Says:
via mobile

Unless you have gone to medical school and are licensed to practice medicine, I do not think that you are qualified to draw the conclusion that he was not previously or currently affected by the medication. I wish ppl would stop giving medical advice when they aren't a licensed medical doctor.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Accutane Problems
My daughter took accutane 6 months ago and is now having problems with her vision, her eyes get really tired easily and ... 7 replies
Accutane and Stomach Problems
I am 19 years old and was on accutane for 6 months last year, and now am facing some stomach issues. About 2 months afte... 1 reply
problems with lyrica
I have been taking Lyrica for prophylactic migraine managment as well as neuropathic pain following discectomy of T8-9 a... 28 replies
problems with generic 30 kadian
I have been taking kadian for several years. My current dosage is a10 and a 30 1 X per day at bedtime. It has worked per... 7 replies
problems with taking chantix
I started taking chantix about 2 weeks ago. The first week was good, no major side effects. The second week , taking the... 5 replies
Problems with 30mg Roxicodone
I have been getting roxicodone 30mg for the last 5 yrs. and the price has pretty much stayed the same except for the las... 4 replies
problems with fentanyl patch
I am new to the patch i have been on the 25 mcg for a month and two weeks now the first brqnd i used was mallickrodt and... 2 replies
Problems with Lovenox injection
I have been taking Lovenox (generic) injections since mid October when a small blood clot in my lung was discovered on a... 2 replies
Problems with the ”new” Oxycontin OP PLEASE HELP
I am prescribed Oxycontin 80Mg for my chronic pain but the new OP formulation does not work to control my pain like the ... 2 replies
Problems with Xarelto.
I was prescribed this tablet for blood thinning, after taking just one tablet, I had the most dreadful side affects.The ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 11 July 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA